Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 79268, 34 pages
http://dx.doi.org/10.1155/IJMMS/2006/79268

Unbounded C*-seminorms, biweights, and *-representations of partial *-algebras: A review

Dipartimento di Matematica ed Applicazioni, Università di Palermo, Palermo 90123, Italy

Received 1 March 2006; Revised 30 June 2006; Accepted 18 July 2006

Copyright © 2006 Camillo Trapani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Camillo Trapani, “Unbounded -seminorms, biweights, and -representations of partial -algebras: A review,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 79268, 34 pages, 2006. https://doi.org/10.1155/IJMMS/2006/79268.